# SDR UIEA2013013100040

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 62,298 hours, 10,956 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Part serial: 4875
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK WATER FIRE EXTINGUISHER INOPERATIVE.    R & R FIRE EXTINGUISHER IAW AMM 26-20-00.
